# SDR USAA061206

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 55,656 hours, 55,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED, BS 727D STINGER 23R.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW EA 98130, DEFECT SIZE: 2".
